# SDR HEEA064750

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 066106103
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER HAD NO SELF-TEST AND AFTER WARM-UP, UNIT QUIT TRANSMITTING.
